# SDR R61A201602100146

- Difficulty date: February 10, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 23,090 hours, 18,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17067115001
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT SHEAR PLATE FWD CARGO, FWD END, FWD CARGO DOOR CUTOUT IS CORRODED.  MAINTENANCE R & R SHEAR PLATE FWD CARGO, FWD END, FWD CARGO DOOR CUTOUT IAW SRM 51-43-04,
